# SDR DALA1034369853

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD CARGO BETWEEN STA 218 AND 237 JUST OTBD OF LT LONG 28 INTERCOSTAL HAS CORROSION AND CRACKS APPROX 1 INCH.  REMOVED CORROSION ORIGINAL MATERIAL .063.  REMOVED .003 REMAIN .060 IN LIMITS IAW SRM 53-01 FIG.1 DRILLED STOP HOLE IN INTERCOSTAL IN FWD CARGO STA 218-237 JUST O/B OF LONG 28 FABRICATED REPAIR DOUBLERS FROM .025 7075T6 PO1022687 IAW SRM 51-13-1, FIG 2 TREATED & PRIMED DOUBLERS IAW SRM 51-10-3 NDT STOP HOLE FROM CRACK IAW NDT SPM 06-10-01.001, NO CRACKS NOTED. INSTALLED DOUBLERS IAW SRM 53-01 FIG 2 & 53-30-2.
